Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 121302, 23 pages
http://dx.doi.org/10.1155/2012/121302
Research Article

Local Gevrey Regularity for Linearized Homogeneous Boltzmann Equation

School of Mathematics and Statistics, Hainan Normal University, Hainan, Haikou 571158, China

Received 16 August 2012; Accepted 14 November 2012

Academic Editor: Ti-Jun Xiao

Copyright © 2012 Shi-you Lin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The local Gevrey regularity of the solutions of the linearized spatially homogeneous Boltzmann equation has been shown in the non-Maxwellian case with mild singularity.